藤越 康祝

統計科学研究拠点 アドバイザー
広島大学名誉教授
理学研究科 研究員

Fujikoshi-CV(Update:2017-5-11)


noimage

研究テーマ

  • 多変量統計的推測
  • モデル選択
  • 高次元・大標本漸近理論
  • 経時測定データの解析
  • 漸近近似の誤差限界
主要論文
  • Fujikoshi, Y., Sakurai, T. and Yanagihara, H. (2014). Consistency of high-dimensional AIC-type and Cp-type criteria in multivariate linear regression. Journal of Multivariate Analysis, 123, 184-200.
  • Fujikoshi, Y., Ulyanov, V. and Shimizu, R. (2005).
    Error bounds in asymptotic expansions of multivariate scale mixtures and
    their applications to generalized Hotelling’s T_0^2. Journal of Multivariate Analysis, 96, 1-19.
  • Fujikoshi, Y. and Satoh, K. (1997).
    Modified AIC and Cp statistic in multivariate regression models. Biometrika, 84, 707-716.
  • Fujikoshi, Y. and Veitch, L. G. (1979). Estimation of dimensionality in canonical correlation analysis. Biometrika, 66, 345-351.
  • Fujikoshi, Y. (1980). Asymptotic expansions for the distributions of the sample roots under nonnormality. Biometrika, 67, 45-51.
  • Fujikoshi, Y., Himeno, T. and Wakaki, H. (2004). Asymptotic results of a high dimensional MANOVA test and power comparison when the dimension is large. J. Japan Statist. Soc., 34, 19-26.
ニュース

 

連絡先

E-mail:fujikoshi_y[at]yahoo.co.jp

電話:082-424-7350